# SDR AALA20190518007

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 19,205 hours, 7,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 312BS1011
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS INSTALLING NEW EEL BATTERY PACK, OPS CHECK WAS GOOD. 5 HOURS LATER SHOWED FAULT LIGHT, TESTED BAD. REPLACED WITH NEW BATTERY PACK. 12 HOURS RECHECK WAS GOOD.
